RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Verenkin, A G

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:34
Abstract pages:306
Full texts:151
References:20

http://www.mathnet.ru/eng/person27809
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/802333

Publications in Math-Net.Ru
2006
1. A. G. Verenkin, È. È. Gasanov, “On the automaton determinization of sets of superworks”, Diskr. Mat., 18:2 (2006),  84–97  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 16:3 (2006), 229–243  scopus
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020